# SDR 98ZZZX2607

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 35825108
- Condition: Missing
- Location: Nlg Actuator
- Part time: 4,577 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, THE NOSE LANDING GEAR COLLAPSED.  INVESTIGATION DETERMINED THE ACTUATOR ROD BOLT WAS MISSING.  THE CAUSE COULD BE EITHER A FAILED BOLT OR FAILED SAFETY.  SUBMITTER STATED CLOSER INSPECTION OF THIS AREA COULD PREVENT THIS OCCURRENCE IN FUTURE CASES.
